# SDR COEA2010042709901

- Difficulty date: April 26, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53371210202
- Condition: Damaged
- Location: Fuselage
- Part time: 29,408 hours, 32,349 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLANGE AND SPLICE STRAP JUST FORWARD OF FRAME 23 JUST BELOW STRINGER 14L HAS TOOLING DAMAGE OUT OF LIMITS.
